MathSciNet Relay Station
MathSciNet bibliographic data
MR1355624 (96i:81295) 81U40 (35J10 35P25 81V10)
Eskin, G.; Ralston, J. Inverse scattering problem for the Schrödinger equation with magnetic potential at a fixed energy. Comm. Math. Phys. 173 (1995), no. 1, 199–224.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement